Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 13, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 14, 2014, 4:46 PM EDT for Saratoga County, Warren County, New York. It took effect at Apr 15, 2014, 12:30 PM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 4:46 PM EDT (20:46 UTC)
- In effect from
- Apr 15, 2014, 12:30 PM EDT
- Expired
- Apr 17, 2014, 9:06 AM EDT
- In force
- 45 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Saratoga County, NY, Warren County, NY
The radar
The Albany radar (KENX), 85 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hudson River at Hadley (HDYN6). The gauge peaked at 18.12 ft at Apr 16, 2014, 6:00 AM EDT.
- Action stage
- 8.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01318500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
209
WGUS41 KALY 142046
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT MON APR 14 2014
NYC113-150846-
/O.CON.KALY.FL.W.0012.000000T0000Z-000000T0000Z/
/RVRN6.3.SM.140413T2300Z.140417T0600Z.000000T0000Z.NO/
446 PM EDT MON APR 14 2014
...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK
* UNTIL FURTHER NOTICE.
* AT 4 PM MONDAY THE STAGE WAS...7.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 9.0
FEET BY 2 AM THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 9.0 FEET...MAJOR FLOOD STAGE. THERE IS 1 TO 2 FEET OF
WATER IN HOMES AND VACATION PROPERTIES NEAR WARRENSBURG. SECTIONS
OF THE HIGHWAY ARE FLOODED ALONG THE RIGHT BANK OF RIVER MOSTLY
UPSTREAM OF GAGE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
SCHROON RIVER
RIVERBANK 7.0 7.5 MON 04 PM 7.6 7.7 7.8 7.9 8.4
$$
NYC091-113-150846-
/O.NEW.KALY.FL.W.0013.140416T0107Z-140417T1520Z/
/HDYN6.1.RS.140416T0107Z.140416T1800Z.140417T0920Z.NO/
446 PM EDT MON APR 14 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HUDSON RIVER AT HADLEY.
* FROM TUESDAY EVENING UNTIL THURSDAY MORNING.
* AT 12 PM MONDAY THE STAGE WAS...11.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 9 PM
TUESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 15.7 FEET AROUND
2 PM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 5 AM THURSDAY.
* IMPACT...AT 17.0 FEET...WATER REACHES MODERATE FLOOD STAGE
INUNDATING EAST RIVER ROAD IN SEVERAL SPOTS. WATER ALSO FLOODS OLD
BEND ROAD IN THE TOWN OF MOREAU.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
HUDSON RIVER
HADLEY 14.0 11.6 MON 12 PM 11.6 11.8 12.1 12.3 15.3
$$
NYC043-065-150846-
/O.NEW.KALY.FL.W.0014.140416T0345Z-000000T0000Z/
/HIKN6.1.RS.140416T0345Z.140416T1200Z.000000T0000Z.NO/
446 PM EDT MON APR 14 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE WEST CANADA CREEK AT HINCKLEY.
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE.
* AT 3 PM MONDAY THE STAGE WAS...1224 FEET.
* FLOOD STAGE IS 1227 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 11 PM
TUESDAY AND CONTINUE TO RISE TO NEAR 1228 FEET BY 8 AM WEDNESDAY.
* IMPACT...AT 1228 FEET...MODERATE FLOOD STAGE. THREE FEET OF WATER
ARE SPILLING OVER AND THERE IS WIDESPREAD FLOODING DOWNSTREAM
BETWEEN HINCKLEY AND HERKIMER.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME MON TUE TUE TUE TUE
WEST CANADA CR
HINCKLEY 1227.0 1224.1 MON 04 PM 1224.5 1225.1 1225.5
1225.9 1227.3
$$8 follow-up statements
761
WGUS41 KALY 150904
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
504 AM EDT TUE APR 15 2014
NYC091-113-152104-
/O.EXT.KALY.FL.W.0013.140415T1630Z-140417T1245Z/
/HDYN6.2.RS.140415T1630Z.140416T1200Z.140417T0645Z.NO/
504 AM EDT TUE APR 15 2014
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY
* UNTIL THURSDAY MORNING.
* AT 4 AM TUESDAY THE STAGE WAS...12.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 12 PM
TUESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 17.3 FEET AROUND
8 AM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 2 AM THURSDAY.
* IMPACT...AT 17.0 FEET...WATER REACHES MODERATE FLOOD STAGE
INUNDATING EAST RIVER ROAD IN SEVERAL SPOTS. WATER ALSO FLOODS OLD
BEND ROAD IN THE TOWN OF MOREAU.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME TUE TUE TUE WED WED
HUDSON RIVER
HADLEY 14.0 12.7 TUE 04 AM 13.1 14.3 15.5 16.8 17.3
$$863
WGUS81 KALY 151721
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT TUE APR 15 2014
NYC091-113-160521-
/O.EXT.KALY.FL.W.0013.000000T0000Z-140417T2230Z/
/HDYN6.2.RS.140415T1700Z.140416T1200Z.140417T1630Z.NO/
121 PM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL THURSDAY EVENING.
* AT 1 PM TUESDAY THE STAGE WAS 14 FEET.
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 17.1 FEET BY 8 AM
WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 12
PM THURSDAY.
* IMPACT...AT 17 FEET...WATER REACHES MODERATE FLOOD STAGE
INUNDATING EAST RIVER ROAD IN SEVERAL SPOTS. WATER ALSO FLOODS OLD
BEND ROAD IN THE TOWN OF MOREAU.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME TUE TUE WED WED WED
HUDSON RIVER
HADLEY 14.0 14.0 TUE 01 PM 14.1 15.3 16.9 17.1 16.6
$$983
WGUS81 KALY 152048
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
448 PM EDT TUE APR 15 2014
NYC091-113-160848-
/O.EXT.KALY.FL.W.0013.000000T0000Z-140417T2200Z/
/HDYN6.2.RS.140415T1700Z.140416T1200Z.140417T1600Z.NO/
448 PM EDT TUE APR 15 2014
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL THURSDAY EVENING.
* AT 4 PM TUESDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 18.4 FEET BY 8 AM
WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 12
PM THURSDAY.
* IMPACT...AT 19 FEET...WATER REACHES MAJOR FLOOD STAGE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME TUE WED WED WED WED
HUDSON RIVER
HADLEY 14.0 15.2 TUE 05 PM 16.2 18.2 18.4 17.4 15.4
$$619
WGUS81 KALY 160749
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
349 AM EDT WED APR 16 2014
NYC091-113-161949-
/O.EXT.KALY.FL.W.0013.000000T0000Z-140417T2230Z/
/HDYN6.2.RS.140415T1700Z.140416T0716Z.140417T1630Z.NO/
349 AM EDT WED APR 16 2014
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL THURSDAY EVENING.
* AT 3 AM WEDNESDAY THE STAGE WAS 18 FEET.
* FLOOD STAGE IS 14 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS CRESTING AND FORECAST TO FALL TO BELOW FLOOD STAGE
AFTER 12 PM THURSDAY.
* IMPACT...AT 19 FEET...WATER REACHES MAJOR FLOOD STAGE.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME WED WED WED THU THU
HUDSON RIVER
HADLEY 14.0 18.0 WED 03 AM 18.0 17.3 16.4 15.4 14.6
$$
NYC091-115-161948-
/O.EXT.KALY.FL.W.0018.000000T0000Z-140417T1930Z/
/FTEN6.2.ER.140415T2046Z.140416T1200Z.140417T1330Z.NO/
349 AM EDT WED APR 16 2014
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT FORT EDWARD.
* UNTIL THURSDAY AFTERNOON.
* AT 3 AM WEDNESDAY THE STAGE WAS 27.4 FEET.
* FLOOD STAGE IS 26 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 27.5 FEET BY 8 AM
WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 9
AM THURSDAY.
* IMPACT...AT 27 FEET...THE RIVER IS AT MODERATE FLOOD STAGE. WATER
FLOODS RIVER ROAD IN NORTHUMBERLAND AND REACHES CAMPS IN LAKE
LUZERNE. IT MAY ALSO RESULT IN FLOODING DOWNSTREAM IN STILLWATER.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME WED WED WED THU THU
HUDSON RIVER
FORT EDWARD 26.0 27.4 WED 03 AM 27.5 27.3 26.9 26.5 26.1
$$484
WGUS81 KALY 161619
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1219 PM EDT WED APR 16 2014
NYC113-170419-
/O.CON.KALY.FL.W.0016.000000T0000Z-140417T0900Z/
/NCKN6.2.ER.140415T1330Z.140416T0431Z.140417T0300Z.NO/
1219 PM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT NORTH CREEK.
* UNTIL LATE TONIGHT.
* AT 12 PM WEDNESDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 PM WEDNESDAY.
* IMPACT...AT 11.0 FEET...WATER REACHES MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME WED WED THU THU THU
HUDSON RIVER
NORTH CREEK 10.0 10.8 WED 12 PM 10.7 10.2 9.8 9.4 8.9
$$
NYC091-113-170419-
/O.EXT.KALY.FL.W.0013.000000T0000Z-140417T2315Z/
/HDYN6.2.RS.140415T1700Z.140416T1000Z.140417T1715Z.NO/
1219 PM EDT WED APR 16 2014
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL THURSDAY EVENING.
* AT 12 PM WEDNESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 1 PM THURSDAY.
* IMPACT...AT 17.0 FEET...WATER REACHES MODERATE FLOOD STAGE
INUNDATING EAST RIVER ROAD IN SEVERAL SPOTS. WATER ALSO FLOODS OLD
BEND ROAD IN THE TOWN OF MOREAU.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME WED WED THU THU THU
HUDSON RIVER
HADLEY 14.0 17.7 WED 12 PM 17.3 16.5 15.5 14.7 13.9
$$
NYC091-115-170419-
/O.EXT.KALY.FL.W.0018.000000T0000Z-140417T2230Z/
/FTEN6.2.ER.140415T2046Z.140416T1545Z.140417T1630Z.NO/
1219 PM EDT WED APR 16 2014
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT FORT EDWARD.
* UNTIL THURSDAY EVENING.
* AT 12 PM WEDNESDAY THE STAGE WAS 27.9 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 12 PM THURSDAY.
* IMPACT...AT 28.0 FEET...WATER ON ROUTE 9N IN CORINTH. FLOODS CELLARS
IN CORINTH. WATER REACHES FIRST FLOORS ALONG OLD BEND ROAD IN
MOREAU.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME WED WED THU THU THU
HUDSON RIVER
FORT EDWARD 26.0 27.9 WED 12 PM 27.7 27.4 26.7 26.3 25.9
$$
NYC001-083-091-170419-
/O.EXT.KALY.FL.W.0020.000000T0000Z-140417T2000Z/
/TRYN6.1.ER.140416T1145Z.140417T0000Z.140417T1400Z.NO/
1219 PM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT TROY.
* UNTIL THURSDAY AFTERNOON.
* AT 11 AM WEDNESDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 22.1 FEET BY 8 PM
WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 10
AM THURSDAY.
* IMPACT...AT 21.5 FEET...MINOR FLOOD STAGE. WATER FLOODS ONTO THE
MOHAWK WHARF IN VILLAGE OF WATERFORD.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME WED WED THU THU THU
HUDSON RIVER
TROY 21.5 21.8 WED 11 AM 22.0 22.1 22.0 21.6 21.3
$$971
WGUS81 KALY 162342
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
742 PM EDT WED APR 16 2014
NYC091-113-171142-
/O.CON.KALY.FL.W.0013.000000T0000Z-140417T2315Z/
/HDYN6.2.RS.140415T1700Z.140416T1000Z.140417T1715Z.NO/
742 PM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL THURSDAY EVENING.
* AT 7 PM WEDNESDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER LEVEL IS RECEDING AND IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 1 PM THURSDAY.
* IMPACT...AT 14.0 FEET...WATER REACHES MINOR FLOOD STAGE AND OVERFLOWS
INTO LOW LYING AREAS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
HUDSON RIVER
HADLEY 14.0 16.4 WED 08 PM 16.5 15.5 14.7 13.9 12.4
$$568
WGUS81 KALY 170226
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1026 PM EDT WED APR 16 2014
NYC113-171426-
/O.CON.KALY.FL.W.0012.000000T0000Z-000000T0000Z/
/RVRN6.3.SM.140413T2300Z.140417T0600Z.000000T0000Z.NO/
1026 PM EDT WED APR 16 2014
THE FLOOD WARNING CONTINUES FOR
THE SCHROON RIVER AT RIVERBANK.
* UNTIL FURTHER NOTICE.
* AT 10 PM WEDNESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 7 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 9.8 FEET BY 2 AM
THURSDAY...THEN BEGIN FALLING.
* IMPACT...AT 10 FEET...ROUTE 418 IS UNDER WATER IN SEVERAL SECTIONS
AND PARTLY WASHED OUT. HEAVY DAMAGE AT THE FORMER BOARD AND PAPER
MILL.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
SCHROON RIVER
RIVERBANK 7.0 9.8 WED 10 PM 9.8 9.7 9.6 9.5 9.3
$$
NYC091-113-171426-
/O.EXT.KALY.FL.W.0013.000000T0000Z-140417T1942Z/
/HDYN6.2.RS.140415T1700Z.140416T1000Z.140417T1342Z.NO/
1026 PM EDT WED APR 16 2014
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL THURSDAY AFTERNOON.
* AT 10 PM WEDNESDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 9 AM THURSDAY.
* IMPACT...AT 17 FEET...WATER REACHES MODERATE FLOOD STAGE
INUNDATING EAST RIVER ROAD IN SEVERAL SPOTS. WATER ALSO FLOODS OLD
BEND ROAD IN THE TOWN OF MOREAU.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
HADLEY 14.0 15.9 WED 10 PM 15.0 14.2 13.5 12.8 12.2
$$
NYC091-115-171426-
/O.EXT.KALY.FL.W.0018.000000T0000Z-140418T0600Z/
/FTEN6.2.ER.140415T2046Z.140416T1915Z.140418T0000Z.NO/
1026 PM EDT WED APR 16 2014
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT FORT EDWARD.
* UNTIL LATE THURSDAY NIGHT.
* AT 10 PM WEDNESDAY THE STAGE WAS 27.5 FEET.
* FLOOD STAGE IS 26 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 8 PM THURSDAY.
* IMPACT...AT 28 FEET...WATER ON ROUTE 9N IN CORINTH. FLOODS CELLARS
IN CORINTH. WATER REACHES FIRST FLOORS ALONG OLD BEND ROAD IN
MOREAU.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
FORT EDWARD 26.0 27.5 WED 10 PM 27.4 26.8 26.4 26.0 25.7
$$
NYC001-083-091-171330-
/O.EXT.KALY.FL.W.0020.000000T0000Z-140417T1330Z/
/TRYN6.1.ER.140416T1145Z.140416T1900Z.140417T0730Z.NO/
1026 PM EDT WED APR 16 2014
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT TROY.
* UNTIL THURSDAY MORNING.
* AT 9 PM WEDNESDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 3 AM THURSDAY.
* IMPACT...AT 21.5 FEET...MINOR FLOOD STAGE. WATER FLOODS ONTO THE
MOHAWK WHARF IN VILLAGE OF WATERFORD.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
TROY 21.5 21.8 WED 09 PM 21.6 21.2 20.8 20.4 20.1
$$490
WGUS81 KALY 171306
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
906 AM EDT THU APR 17 2014
NYC091-113-171336-
/O.CAN.KALY.FL.W.0013.000000T0000Z-140417T1942Z/
/HDYN6.2.RS.140415T1700Z.140416T1000Z.140417T1107Z.NO/
906 AM EDT THU APR 17 2014
THE FLOOD WARNING IS CANCELLED FOR
THE HUDSON RIVER AT HADLEY.
* AT 8 AM THURSDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME THU THU FRI FRI FRI
HUDSON RIVER
HADLEY 14.0 13.8 THU 8 AM 13.0 12.4 12.0 11.5 10.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 14, 3:59 PM EDT, 47 minutes earlier.
Area forecast discussion, Apr 14, 3:59 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
359 PM EDT MON APR 14 2014
.SYNOPSIS...
MOISTURE WILL INCREASE TONIGHT AHEAD OF A STRONG COLD FRONT. THIS
FRONT WILL CROSS THE REGION TUESDAY WITH PERIODS OF RAIN...WHICH
COULD BE HEAVY AT TIMES. IT WILL TURN DRAMATICALLY COLDER BEHIND
THE FRONT ON WEDNESDAY. HIGH PRESSURE WILL BUILD IN THURSDAY
THROUGH THE END OF THE WEEK WITH DRY AND SEASONABLE WEATHER
EXPECTED.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
...RENSSELAER COUNTY HAS BEEN ADDED TO THE FLOOD WATCH DUE TO THE
POTENTIAL FOR MINOR FLOODING IN TROY AS RAIN AND SNOW MELT BUILDS
DOWNSTREAM THROUGH THE HUDSON RIVER TOMORROW AND WEDNESDAY...
CLOUDS AND RAIN IS BUILDING EAST AND BY SUNRISE...THERE SHOULD BE
RAIN AT LEAST OVER THE WESTERN HALF OF THE REGION...WITH SCATTERED
COVERAGE OVER EASTERN NY AND WESTERN NEW ENGLAND. THERE COULD BE
SOME ISOLATED CONVECTION COULD SCRAPE THE SOUTHERN ADIRONDACKS
TONIGHT AS WELL.
RELATIVELY STRONG SOUTH WINDS WILL CONTINUE THROUGH THE NIGHT AND
RAIN WILL HELP TEMPERATURES FALL TOWARD WET BULBS...BUT STILL ONLY
INTO THE 50S TO LOWER 60S.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
STRONG UPPER IMPULSE IN THE CENTRAL U.S. CATCHES UP WITH THE FRONT
CURRENTLY FROM THE CENTRAL GREAT LAKES THROUGH THE OH/TN VALLEY
AND RACES EASTWARD THROUGH TOMORROW AND TOMORROW NIGHT.
SURFACE BASED INSTABILITY OVER OUR REGION NOW SHOULD DECREASE AS
WIDESPREAD RAIN DEVELOPS. HOWEVER...SOME INSTABILITY ROOTED IN THE
BOUNDARY LAYER COULD SUPPORT CONVECTION ALONG THE COLD
FRONT...ESPECIALLY CONSIDERING THE EXTREME FORCING MECHANISMS
EXPECTED TO BE IN PLACE. THE BOUNDARY LAYER JET ENERGY SHOULD
RAPIDLY STRENGTHEN...ESPECIALLY AS THE COLD FRONT TRACKS ACROSS
THE HUDSON RIVER INTO NEW ENGLAND. THE LOW LEVEL THERMAL GRADIENT
OF AROUND 20C IN A DISTANCE OF LESS THAN 200 MILES IS QUITE
EXTREME AND QUITE UNUSUAL.
THE RAPID EASTWARD MOVEMENT SHOULD SUPPORT SOME SHALLOW ENHANCED
LINE OF CONVECTION...MAYBE WITHOUT THUNDER...BUT SOME VERY GUSTY
WINDS...MAYBE EVEN SOME ISOLATED DAMAGING WINDS POSSIBLE IN HIGHER
TERRAIN FROM THE TACONICS THROUGH WESTERN NEW ENGLAND. GRADIENT
SOUTHERLY WINDS COULD APPROACH ADVISORY LEVELS IN THE SOUTHERN
GREEN MOUNTAINS AND NORTHERN BERKSHIRES...BUT MORE LIKELY THE
POTENTIALLY ISOLATED DAMAGING WINDS COULD BE MORE BRIEF...
ASSOCIATED WITH SOME SHALLOW CONVECTION SO NO ADVISORY AT THIS
TIME. STILL SUGGESTING 40 TO 45 MPH GUSTS IN SOME AREAS TOMORROW.
TEMPERATURES TOMORROW WILL REACH THE LOWER TO MID 60S IN MOST
AREAS...THEN DROP RAPIDLY IN THE AFTERNOON AS THE COLD AIR SPREADS
EAST. THERE SHOULD BE A BRIEF PERIOD LATE TUESDAY AFTERNOON AND
EVENING WITH LINGERING PRECIPITATION AND THE COLD AIR IN PLACE SO
THAT THERE COULD BE A BRIEF MIX TO SLEET AND EVENTUALLY SOME SNOW
SHOWER ACTIVITY IN MOST AREAS BEFORE ENDING BY MIDNIGHT. HIGHER
TERRAIN OF THE SOUTHERN ADIRONDACKS...EASTERN CATSKILLS...SOUTHERN
GREEN MOUNTAINS AND BERKSHIRES COULD SEE AN INCH OR TWO OF SNOW.
EVEN VALLEY AREAS COULD SEE A LIGHT DUSTING OF SLEET AND SNOW. LOW
TEMPERATURES BY SUNRISE WEDNESDAY SHOULD BE IN THE 20S...WITH A
FEW TEENS IN NORTHERN AREAS. IT SHOULD BE QUITE BREEZY TUESDAY
NIGHT AS WELL.
ON WEDNESDAY...IT SHOULD BE PARTLY TO MOSTLY SUNNY BUT STILL
BREEZY WITH STRONG COLD ADVECTION. STILL...WITH STRONG SUN...HIGHS
SHOULD GET SOLIDLY INTO THE 40S TO NEAR 50...BUT A LITTLE COOLER
IN HIGHER TERRAIN. WINDS EAST WEDNESDAY NIGHT AS HIGH PRESSURE
CENTERS ITSELF OVER THE REGION AND TEMPERATURES SHOULD FALL ONCE
AGAIN INTO THE 20S...TEENS IN THE SOUTHERN ADIRONDACKS. WARM
ADVECTION BEGINS THURSDAY AND WITH SUNSHINE...TEMPERATURES ARE
EXPECTED TO REACH THE 50S...AROUND 50 NORTHERN AREAS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PORTION OF THE FORECAST SHOULD START OUT WITH
GENERALLY PLEASANT CONDITIONS...WITH NEAR SEASONABLE TEMPS AS A
RIDGE OF HIGH PRESSURE DOMINATES. HOWEVER...UNCERTAINTY INCREASES AS
WE HEAD INTO THE WEEKEND...AS THERE IS SOME SUGGESTION OF AN UPPER
LEVEL IMPULSE APPROACHING FROM THE GREAT LAKES OR OHIO VALLEY REGION
REACHING THE AREA...ALONG WITH SOME POSSIBLE INFLUX OF SOME
GULF/ATLANTIC MOISTURE...CREATING CLOUDS AND SOME RAIN SHOWERS.
SOMEWHAT UNSETTLED CONDITIONS COULD LINGER INTO SUNDAY BEFORE
GRADUAL IMPROVEMENT BY MONDAY.
HERE ARE SOME SPECIFICS...
THU NT-FRI...A LOW LEVEL RIDGE OF HIGH PRESSURE SHOULD EXTEND INTO
THE REGION FROM THE CANADIAN MARITIMES...KEEPING OUR REGION
GENERALLY DRY...WITH MOSTLY CLEAR/SUNNY SKIES. HOWEVER...THERE IS
SOME POSSIBILITY THAT LOW CLOUDS BEGIN TO DEVELOP OR EXPAND INTO AT
LEAST SOUTHEAST PORTIONS OF THE REGION BY LATE FRI OR FRI NT AS THE
ATLANTIC FETCH OF LOW LEVEL MOISTURE INCREASES. TEMPS SHOULD BE NEAR
SEASONABLE LEVELS...WITH FRI MAX TEMPS REACHING AROUND OR SLIGHTLY
OVER 60 IN THE VALLEYS...WITH 50S ACROSS HIGHER TERRAIN. THU NT/FRI
AM MINS SHOULD FALL INTO THE 20S ACROSS HIGHER TERRAIN...AND LOWER
30S WITHIN VALLEY AREAS.
FRI NT-SUN...MOST MODELS AND ENSEMBLE SUITES SUGGEST THAT A
SHORTWAVE APPROACHING FROM THE GREAT LAKES REGION BRINGS SOMEWHAT
UNSETTLED CONDITIONS TO THE REGION...ESP ON SAT...WITH SOME RAIN
SHOWERS. ANOTHER DISTURBANCE ALSO IS EXPECTED TO PASS OFF THE
SOUTHEAST COAST. THESE TWO DISTURBANCES ARE FORECAST TO REMAIN
UNPHASED AT THIS TIME. IN ADDITION...THE SOUTHERN DISTURBANCE MAY
LIMIT THE MOISTURE AVAILABILITY TO THE NORTHERN SYSTEM.
NEVERTHELESS...WILL KEEP CHC POPS FOR SHOWERS FOR SAT...TAPERING TO
MAINLY SLIGHT CHC/LOW CHC FOR SUNDAY AND MONDAY AS THE BULK OF UPPER
LEVEL ENERGY AND ASSOCIATED MOISTURE SHIFTS OFF THE MID ATLANTIC
COAST. TEMPS WILL BE NEAR...OR A BIT BELOW SEASONAL LEVELS SAT-SUN
DUE TO THE EXPECTATION FOR LIMITED SUNSHINE...WITH MAXES MAINLY IN
THE 50S...AND OVERNIGHT MINS IN THE MID 30S TO LOWER 40S. SLIGHTLY
MILDER BY MONDAY...WITH MAX TEMPS REACHING AROUND 60 IN VALLEYS AND
50S ACROSS HIGHER ELEVATIONS.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A COLD FRONT WILL SLOWLY APPROACH FROM THE ST LAWRENCE RIVER
VALLEY...ERN GREAT LAKES REGION...AND THE OHIO VALLEY TONIGHT.
THIS BOUNDARY WILL BRING AN EXTENDED PERIOD OF RAINFALL TUESDAY
MORNING INTO THE AFTERNOON. COLDER AIR FILTERS IN TUESDAY NIGHT
FOR A TRANSITION TO SOME SNOW SHOWERS...AS COLD CANADIAN HIGH
PRESSURE BUILDS IN FOR WEDNESDAY.
VFR CONDITIONS WILL PREVAIL PRIOR TO MIDNIGHT...BUT THE MID AND
HIGH CLOUDS WILL BE THICKENING AND LOWERING AHEAD OF A PREFRONTAL
TROUGH AHEAD OF THE MAIN COLD FRONT. MVFR/IFR CONDITIONS IN TERMS
OF CIGS AND VSBYS WILL IMPACT THE REGION BTWN 06Z-12Z/TUE WITH
SOME LOW STRATUS MOVING IN...AND SOME LIGHT RAIN/SHOWERS. THE
POTENTIAL EXISTS FOR FAIRLY WIDESPREAD IFR CONDITIONS LATE TUESDAY
MORNING INTO THE AFTERNOON...AS A BAND OF MODERATE TO HEAVY
RAINFALL ASSOCIATED WITH THE FRONT IMPACTS THE REGION.
STRONG SOUTHERLY WINDS WILL CONTINUE THIS AFTERNOON AT 10-20 KTS
WITH SOME GUSTS 25-35 KTS. THE STRONGEST WIND GUSTS WILL BE AT
KALB DUE TO FUNNELING UP THE HUDSON RIVER VALLEY. THE WINDS WILL
PERSIST AT 10-16 KTS WITH SOME GUSTS AROUND 25 KTS AT KALB TONIGHT. THE
WINDS WILL WEAKEN AT THE SFC THAT LLWS GROUPS WERE PLACED IN AT
KPOU AT 04Z/TUE...10Z/TUE AT KPSF...AND 12Z/TUE AT KGFL. THE 2KFT
AGL WINDS WILL INCREASE TO 40-50 KTS WITH THE SFC WINDS ONLY
EXPECTED TO BE AROUND 10 KTS. KALB WILL REMAIN GUSTY...SO NO LLWS
WAS ADDED AT THIS TIME.
OUTLOOK...
TUESDAY NIGHT: HIGH OPERATIONAL IMPACT.WINDY WITH GUSTS TO 30.0 DEFINITE SHSN.
WEDNESDAY: LOW OPERATIONAL IMPACT.BREEZY NO SIG WX.
WEDNESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX.
THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
SATURDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
&&
.FIRE WEATHER...
MOISTURE WILL INCREASE TONIGHT AHEAD OF A STRONG COLD FRONT. THIS
FRONT WILL CROSS THE REGION TUESDAY WITH PERIODS OF RAIN...WHICH
COULD BE HEAVY AT TIMES. IT WILL TURN DRAMATICALLY COLDER BEHIND
THE FRONT ON WEDNESDAY. HIGH PRESSURE WILL BUILD IN THURSDAY
THROUGH THE END OF THE WEEK WITH DRY AND SEASONABLE WEATHER
EXPECTED.
TONIGHT...CLOUDS INCREASE AND SO DO SHOWERS. A SOAKING RAIN IS
VERY LIKELY THROUGH TUESDAY NIGHT WITH ALL AREAS SEEING WELL OVER
A QUARTER INCH OF RAINFALL. THE RAIN SHOULD CHANGE TO SNOW
SHOWERS ACROSS MUCH OF THE AREA WITH SOME LIGHT ACCUMULATIONS IN
HIGHER TERRAIN.
MUCH COLDER WEATHER WILL BE USHERED IN BEHIND A STRONG COLD FRONT
TUESDAY NIGHT. WEDNESDAY...THE SUNSHINE SHOULD RETURN BUT IT WILL BE
COLD AND BRISK.
THE REMAINDER OF THE WORK WEEK LOOKS DRY WITH LIGHTER WINDS AND
MODERATING TEMPERATURES.
&&
.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FOR TUESDAY MORNING THROUGH WEDNESDAY
MORNING FOR THE ADIRONDACKS/MOHAWK VALLEY/LAKE GEORGE SARATOGA
REGION...SOUTHERN VERMONT AND THE NORTHERN BERKSHIRES.
A FLOOD WARNING REMAINS IN EFFECT FOR THE DELTA DAM ON THE UPPER
MOHAWK RIVER UNTIL FURTHER NOTICE...AS RECENT RAINFALL AND
SIGNIFICANT SNOW MELT IS EXPECTED TO KEEP THE RESERVOIR ABOVE FLOOD
STAGE FOR THE NEXT FEW DAYS. A RIVER FLOOD WARNING ALSO CONTINUES
FOR RIVERBANK DUE TO EXPECTED SNOW MELT AND RAIN.
OUR NORTHERN AREAS ARE STILL DEALING WITH SNOWMELT WHICH HAS
ALREADY SWELLED MANY OF THE RIVERS IN THE REGION. IT LOOKS AS IF
1-2+ INCHES OF RAINFALL WILL FALL STARTING LATE TONIGHT THROUGH
TUESDAY. THE HEAVIEST OF THE RAINFALL LOOKS TO BE FROM MIDDAY
TUESDAY INTO TUESDAY EVENING AS THE ACTUAL COLD FRONT MOVES
THROUGH. PRECIPITATION COULD LINGER BEHIND THE COLD FRONT AND END
UP AS A LITTLE SNOW ACROSS THE HIGHER ELEVATIONS.
ALL AREAS COULD SEE PONDING OF WATER IN URBAN AREAS AND AREAS OF POOR
DRAINAGE.
DRY WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING FOR
NYZ032-033-038>043-050-053-054-082>084.
MA...FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING FOR
MAZ001.
VT...FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING FOR
VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...KL
AVIATION...WASULA
FIRE WEATHER...NAS
HYDROLOGY...SND/NASHazardous weather outlook, Apr 14, 4:25 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 425 PM EDT MON APR 14 2014 MAZ001-NYZ032-033-038>043-050-053-054-082>084-VTZ013>015-151100- NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SOUTHERN SARATOGA-WESTERN RENSSELAER- EASTERN RENSSELAER-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 425 PM EDT MON APR 14 2014 ...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN BERKSHIRES...THE ADIRONDACKS...MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION AND NORTHERN TACONICS OF EAST CENTRAL NEW YORK AS WELL AS SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. LOCALLY STRONG SOUTH WINDS ARE POSSIBLE TOMORROW WITH GUSTS UP TO 45 MPH...SHIFTING TO THE WEST AND NORTHWEST TOMORROW AFTERNOON. A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS IS POSSIBLE ALONG A COLD FRONT ...WITH BRIEF GUSTS OVER 50 MPH POSSIBLE IN THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ025-NYZ047>049-051-052-058>061-063>066-151100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-WESTERN ALBANY- EASTERN ALBANY-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 425 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...THE SOUTHERN BERKSHIRES AND THE CATSKILLS...GREATER CAPITAL REGION EXCLUDING SOUTHERN SARATOGA COUNTY...MID HUDSON VALLEY AND SOUTHERN TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING COLD FRONT WILL BRING PERIODS OF RAIN...POSSIBLY HEAVY AT TIMES ON TUESDAY. THIS RAIN COULD PRODUCE PONDING OF WATER ON ROADS AND SHARP WITHIN BANK RISES ON SOME STREAMS AND RIVERS. THIS IS BASED ON A FORECAST OF ONE TO TWO INCHES OF RAINFALL. IF LATER FORECASTERS PROJECT EVEN MORE RAINFALL...A FLOOD WATCH MIGHT BE NEEDED. LOCALLY STRONG SOUTH WINDS ARE POSSIBLE TOMORROW WITH GUSTS UP TO 45 MPH...SHIFTING TO THE WEST AND NORTHWEST TOMORROW AFTERNOON. A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS IS POSSIBLE ALONG A COLD FRONT...WITH BRIEF GUSTS OVER 50 MPH POSSIBLE IN THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:57 AM EDT | Flood Watch | ALY | Fulton, Hamilton, Herkimer, Montgomery, Rensselaer, Saratoga and 2 more | 42 hr |
| Apr 14, 4:46 PM EDT | River Flood Warning | ALY | Herkimer, Oneida | 70 hr |
| Apr 14, 6:48 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 57 min |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.